# SDR 95ZZZX2207

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5444X
- Make and model: Skrsky S76A
- Aircraft serial: 760174
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Missing
- Location: M/R
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW FELT A SUDDEN VIBRATION FROM THE MAIN ROTOR SYSTEM.  MADE A PRECAUTIONARY LANDING.  FOUND ONE-THIRD OF THE TRAILING EDGE OF THE TIP CAP MISSING.  S-76 IPC CHAPTER 65, SECTION 11, UNIT 00, FIGURE 1, ITEM 3.`
